Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 5, Pages 699-715
http://dx.doi.org/10.1155/IJMMS.2005.699

Double-coset enumeration algorithm for symmetrically generated groups

Department of Mathematics and Computer Science, Faculty of Science, Kuwait University, P.O. Box 5969, Safat, 13060, Kuwait

Received 25 March 2004; Revised 13 January 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohamed Sayed, “Double-coset enumeration algorithm for symmetrically generated groups,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 5, pp. 699-715, 2005. doi:10.1155/IJMMS.2005.699